Unilateral optic neuropathy following vincristine chemotherapy.

Published

Journal Article

Two subjects with acute lymphatic leukemia have been observed to have unilateral optic neuropathy five to seven days following administration of Vincristine (2.0 mg/sq m) during maintenance chemotherapy. Both subjects were in mission at the time their ocular problems developed. After discontinuance of Vincristine therapy, marked vision improvement in the affected eye occurred over the ensuing months. It is presumed that Vincristine therapy was the cause of toxic optic neuropathy in these patients.

Full Text

Duke Authors

Cited Authors

  • Norton, SW; Stockman, JA

Published Date

  • May 1979

Published In

Volume / Issue

  • 16 / 3

Start / End Page

  • 190 - 193

PubMed ID

  • 287774

Pubmed Central ID

  • 287774

International Standard Serial Number (ISSN)

  • 0191-3913

Language

  • eng

Conference Location

  • United States